# SDR ASAA2018012723323

- Difficulty date: January 27, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 37,488 hours, 11,437 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Oil Filter
- Condition: Warning Light
- Location: Apu Generator
- Part time: 2,960 hours, 5,752 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED WHEN STARTING APU,  AUTOMATICALLY SHUT DOWN.  RESTART ATTEMPTED AFTER 5 MINUTES, FAULT LIGHT RETURNED.  ACFT GROUNDED.  FOUND APU OIL FILTER DPI TRIPPED. COMPLIED WITH AMM 49-91-13-600-801 INSPECTED MAGNETIC DRAIN PLUG,  NO DEFECTS NOTED. REPLACED LUBE FILTER ELEMENT AND RESET DPI INDICATOR REPLACED STARTER GEN ASSY IAW AMM 49-41-21-400-801.  PERFORMED GROUND VERIFICATION WITH NO DEFECTS NOTED AND DPI REMAINED SET.
